# SDR DHL9680201C

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tubes
- Part number: 3644178
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, DURING X-RAY INSPECTION OF THE ELEVATOR BUS TORQUE TUBES, HEAVY INTERNAL CORROSION WAS FOUND.  REMOVED AND REPLACED BOTH TORQUE TUBES  PER M/M .
